MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE SPHERE FEMUR CEMENTED RIGHT S6; CEMENTED FEMORAL COMPONENT

MEDACTA INTERNATIONAL SA GMK-SPHERE SPHERE FEMUR CEMENTED RIGHT S6; CEMENTED FEMORAL COMPONENT
Model Number 02.12.0006R
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 05/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 31-may-2021.Lot 1811361: (b)(4) items manufactured and released on 10-apr-2019.Expiration date: 2024-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional devices involved batch review performed on 31-may-2021.Gmk-sphere 02.07.1205r tibial tray fixed cemented # 5 r (k090988) lot 1900540: (b)(4) items manufactured and released on 23-may-2019.Expiration date: 2024-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-sphere 02.12.0511fr tibial insert fixed sphere flex #5/11 mm r (k140826) lot 186080: (b)(4) items manufactured and released on 27-nov-2018.Expiration date: 2023-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting mid-flexion instability 1 year and 9 months after the primary surgery.The surgeon revised all implants and converted the patient from a sphere knee to a hinge knee.The surgery was completed successfully.

Brand Name
GMK-SPHERE SPHERE FEMUR CEMENTED RIGHT S6
Common Device Name
CEMENTED FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12024588
Report Number3005180920-2021-00500
Device Sequence Number17368159
Product Code JWH
UDI-Device Identifier07630030825880
UDI-Public07630030825880
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2024
Device Model Number02.12.0006R
Device Catalogue Number02.12.0006R
Device Lot Number1811361
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2021
Initial Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR